Volume 7, Issue 1 (2021)                   Pharm Biomed Res 2021, 7(1): 55-58 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghanbarzamani A H, Salehifar E, Kazemian K. A Case of Erythema Multiforme Caused by Sildenafil Plus Tramadol. Pharm Biomed Res. 2021; 7 (1) :55-58
URL: http://pbr.mazums.ac.ir/article-1-361-en.html
1- Pharmaceutical Research Center, Department of Clinical pharmacy, Mazandaran University of Medical Sciences, Sari, Iran.
2- Department of Clinical Pharmacy, Sina Hospital, Tehran University of Medicine, Tehran, Iran.
Abstract:   (576 Views)
In this report, we present a 29-year-old man who experienced EM five days after using sildenafil and tramadol. Based on clinical examination and history, the diagnosis of EM was made confirmed via skin biopsy, which found intra-epidermal bulla filled by fibrinous exudate, some mononuclear cells, and a few eosinophils. The spongiotic epidermis showed lichenoid interface dermatitis, eosinophilic spongiosis, and necrolysis, consistent with EM diagnosis. Fluocinolone, 0.025% ointment, was prescribed for the patient, and the lesions healed after two weeks of treatment.
Full-Text [PDF 524 kb]   (224 Downloads) |   |   Full-Text (HTML)  (85 Views)  
Type of Study: case report | Subject: Drug Clinical Investigation

Add your comments about this article : Your username or Email:
CAPTCHA

© 2021 CC BY-NC 4.0 | Pharmaceutical and Biomedical Research

Designed & Developed by : Yektaweb